# SDR UALA2012031501721

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 85,607 hours, 13,698 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T1654179
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT WING PANEL ISSUE, FLIGHT DIVERTED.  THE L/E IS UP INTO THE AIRSTREAM APPROX 2-3 INCHES.  NO CONTROL OR VIBRATION PROBLEMS. REMOVED PANEL.  REPAIRED IAW EC-RA NR 5700-03044
